Solution For Black Spots On The Face Due To Using A Concocted Cream?
Hello, I want to ask, I used to subscribe to cream on my face, then I offered to use the concocted cream, but it wasn’t a doctor when I used it when I used it when I used it when I used the cream. pkai doctor cream still the solution yes thanks in advance
Good morning, thanks for asking at HealthReplies.com. Black spots in the medical world are also called ephelis and are a form of skin disorder in which there are flat spots on the face that appear due to an increase in melanin or the skin's natural pigment. Although they often appear on the face, black spots can also appear on the arms, chest and neck. This condition is harmless and painless, but it can be considered a disruptive appearance.
Black spots generally appear due to frequent exposure to sunlight, but it can also be due to genetic factors, cosmetic side effects and certain skin disorders. In your case, the spots that appear with a history of using concocted creams do make it more likely that the spots appear due to the use of creams. However, you still have to have your skin checked by a dermatologist to determine whether it is because of this or something else.
Regarding the treatment of dark spots itself, you can use whitening creams, either over-the-counter or using a doctor's prescription, retinoid creams, laser therapy, peeling (removing damaged skin cells) and cryosurgery (killing abnormal skin cells with liquid nitrogen).
Meanwhile, avoid consuming the cream, use sunscreen with SPF 30, avoid outdoor activities, and use protection such as hats, long-sleeved clothing when outdoors. We wish you and your family good health.
That's all, hope it helps.
dr. Amadeo D. Basfiansa